# SDR A6WA202307108638

- Difficulty date: July 10, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT GEAR UP GEAR DISAGREE WARNING.  MESSAGE CLEARED CONTINUED CLIMB RECEIVED  GEAR DISAGREE AGAIN. RAN QRH MESSAGE CLEARED WITH B PUMPS ON. NO ISSUES LOWERING GEAR  FOR LANDING. NOSE GEAR DISPLAYED WHITE. MANUAL RELEASE NOT USED, NO OTHER ASSOCIATED MESSAGES. AIRCRAFT REMOVED FROM SERVICE.   CW M ACTION FOR MEL 32-30-01 REF 358288/2 FOR MEL. REMOVED, REPLACED, AND ADJUSTED #1 NLG DOWNLOCK LANDING GEAR     PROXIMITY SENSOR, IAW AMM 32-61-00. OPS CHECKS NORMAL. REMOVED   PLACARD AND REMOVED FROM MEL.
